Narrow Results Clear All
- Device-related Complications 1
- Discontinuities, Gaps, and Hand-Off Problems 1
- Interruptions and distractions 1
- Medication Safety
Search results for "Hospital Pharmacy"
Journal Article > Commentary
Recommendations and low-technology safety solutions following neuromuscular blocking agent incidents.
Graudins LV, Downey G, Bui T, Dooley MJ. Jt Comm J Qual Patient Saf. 2016;42:86-95.
Administration errors involving high-alert medications have the potential to cause serious patient harm. This commentary discusses one hospital's effort to reduce errors associated with neuromuscular blocking agents. The authors used root cause analysis to identify weaknesses in labeling, storage, and packaging methods, and implemented guidelines to reduce risk of errors involving such medications.
Toronto, ON, Canada: Institute for Safe Medication Practices Canada. April 30, 2007.
Cases & Commentaries
- Web M&M
Robert L. Wears, MD, MS; September 2004
A nurse notices that an IV medication she is about to administer is possibly mislabeled, as it looks like a different drug. However, she is interrupted before she can call the pharmacy and winds up hanging the bag anyway.